# SDR DHL2003721004

- Difficulty date: June 4, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER MAIN CABIN DOOR BURNED OUT.  RESEATED BATTERY PACK, OPS GOOD IAW M/M 33-50-01.
